JournalsrmiVol. 11, No. 3pp. 547–568

Pluriharmonic interpolation and hulls of C1C^1 curves in the unit sphere

  • Herbert Alexander

    University of Illinois at Chicago, USA
  • Joaquim Bruna

    Universitat Autonoma de Barcelona, Bellaterra, Spain
Pluriharmonic interpolation and hulls of $C^1$ curves in the unit sphere cover
Download PDF

Cite this article

Herbert Alexander, Joaquim Bruna, Pluriharmonic interpolation and hulls of C1C^1 curves in the unit sphere. Rev. Mat. Iberoam. 11 (1995), no. 3, pp. 547–568

DOI 10.4171/RMI/184